Tokyo Journal of Mathematics

Geometric Morita Equivalence for Twisted Poisson Manifolds


Full-text: Open access


We introduce notions of Morita equivalence for both twisted symplectic groupoids and integrable twisted Poisson manifolds without terms of groupoids. We show that two integrable twisted Poisson manifolds are Morita equivalent if and only if their associated groupoids are Morita equivalent as twisted symplectic groupoids.

Article information

Tokyo J. Math., Volume 31, Number 1 (2008), 185-193.

First available in Project Euclid: 27 August 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53D17: Poisson manifolds; Poisson groupoids and algebroids
Secondary: 58H05: Pseudogroups and differentiable groupoids [See also 22A22, 22E65]


HIROTA, Yuji. Geometric Morita Equivalence for Twisted Poisson Manifolds. Tokyo J. Math. 31 (2008), no. 1, 185--193. doi:10.3836/tjm/1219844831.

Export citation


  • Bursztyn, H. and Crainic, M.: Dirac structures, moment maps and quasi-Poisson manifolds. In: Marsden, J. E. and Ratiu, T. S. (eds), The breadth of symplectic and Poisson geometry, Progr. Math, 232, 1–40 Birkhäuser, Boston, 2005.
  • Bursztyn, H., Crainic, M., Weinstein, A. and Zhu, C.: Integration of twisted Dirac brackets. Duke Math. J., 123, 549–607 (2004).
  • Bursztyn, H. and Weinstein, A.: Picard groups in Poisson geometry, Mosc. Math. J., 4 39–66, 310 (2004).
  • Bursztyn, H. and Weinstein, A.: Poisson geometry and Morita equivalence. In:, Poisson geometry, deformation quantisation and group representations, LMS Lecture Notes Series 323, 1–78, Cambridge Univ. Press, 2005.
  • Canna da Silva, A. and Weinstein, A.:, Geometric models for noncommutative geometry, Berkeley Mathematical Lecture Notes 10, American Mathematical Society, Providence, RI, 1999.
  • Cattaneo, A. and Xu, P.: Integration of twisted Poisson structures, J. Geom. Phys., 49, 187–196 (2004).
  • Crainic, M. and Fernandes, R. L.: Integrability of Poisson brackets, J. Differential Geom., 66, 71–137 (2004).
  • Crainic, M. and Fernandes, R. L.: Integrability of Lie brackets, Ann. of Math., 157, 575–620 (2003).
  • Landsman, N. P.: Quantized reduction as a tensor product. In: Landsman, N. P., Pflaum, M., and Schlichenmaier, M. (eds), Quantization of Singular Symplectic Quotients, 137–180, Birkhäuser, Basel, 2001.
  • Mackenzie, K.:, General theory of Lie groupoids and Lie algebroids, LMS Lecture Notes Series 213, Cambridge Univ. Press, 2005.
  • Mikami, K. and Weinstein, A.: Moments and reduction for symplectic groupoid actions, Publ. RIMS, Kyoto Univ., 24, 121–140 (1988).
  • Moerdijk, I. and Mr\~cun, J.: On integrability of infinitesimal actions, Amer. J. Math., 124, 567–593 (2002).
  • Rieffel, M. A.: Induced representations of $C^*$-algebras, Adv. Math., 13, 176–257 (1974).
  • Ševera, P. and Weinstein, A.: Poisson geometry with a 3-form background, Progr. Theoret. Phys. Suppl., 144, 145–154 (2001).
  • Vaisman, I.:, Lectures on the geometry of Poisson manifolds, Birkhäuser, Basel, 1994.
  • Xu, P.: Momentum maps and Morita equivalence, J. Differential Geom., 67, 289–333 (2004).
  • Xu, P.: Morita equivalent symplectic groupoids. In: Dazord, P. and Weinstein, A. (eds.), Symplectic Geometry, Groupoids, and Integrable Systems, 201–311, Springer, New York, 1991.
  • Xu, P.: Morita equivalence of Poisson manifolds, Comm. Math. Phys., 142, 493–509 (1991).